# SDR QXEA200602511

- Difficulty date: September 9, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 3760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - FUSELAGE INTERIOR, STATION X3760, RIGHT OUTBOARD SEAT TRACK HAS WEAR MARKS ON SURFACE.  REPAIRED IAW RD8-53-1342 AND SRM 51-20-16.
